Range characterization of Radon transforms on quaternionic projective spaces

Tomoyuki Kakehi

    Research output: Contribution to journalArticlepeer-review

    1 Citation (Scopus)
    Original languageEnglish
    Pages (from-to)613-625
    Number of pages13
    JournalMathematische Annalen
    Volume301
    Issue number1
    DOIs
    Publication statusPublished - Jan 1 1995

    Keywords

    • Mathematics Subject Classification (1991): 44A12, 65R10, 92C55

    ASJC Scopus subject areas

    • General Mathematics

    Cite this